# SDR SWI2025F01871

- Difficulty date: December 24, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N268SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000725
- Aircraft time: 17,161 hours, 13,698 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE HIGH WARNING MESSAGE AT 11000 FT, RAN QRH & RETURNED TO FIELD. (FLIGHT 3973D)  ON INITIAL NOTICE OF CABIN ALTITUDE HIGH WARNING WHILE REACHING ALTITUDE, VERIFIED WITH CREW THAT PRESSURIZATION CONTROL PANELS MODE SWITCH WAS IN MANUAL, ENSURING THAT PLANE WOULD NOT AUTO PRESSURIZE WHEN REACHING ALTITUDE. ALSO VERIFIED THAT ON 12/23/2025 CAMP ITEM 31419919 THE PAX DOOR SEAL WAS CHANGED & PRESSURIZATION CHK HAD PASSED. WITH THIS BEING 1ST FLIGHT OF THE DAY,  SUSPECT THAT MX FROM THE PREVIOUS DOOR SEAL CHANGE HAD LEFT  MODE SWITCH IN MANUAL MODE. DUE TO THESE FINDINGS PERFORMED A PRESSURIZATION CHK IAW AMM 21-31-00 AS WELL AS LEAK CHECK OF PAX DOOR SEAL WITH OPS CHK OF PRESSURIZATION SYS & LEAK CHKD OF PAX DOOR SEAL GOOD. ACFT OKAY FOR CONTINUED SERVICE.
